First 2 days I felt over medicated. I guess it was my body getting used to it. Now, I have this fatigue and tired that will not go away. can't focus on anything as well.
Serious side effects from abilify are weakness and confussion, you must discontinue the use of this medication and contact your Dr. ASAP.
With regards to celebrex same situation , serious side effect is weakness an you must stop using it and contact your Dr. ASAP.
I hope you get well soon,
All the best and take care.
I felt the same way with abilify. I had to stop taking it because it was way way too much.
Hi, was walking into walls for the first few days on SeroquelXR 50 mg... took awhile for my body to adjust to it; which was what my doc had foretold... hated how tired I felt on the combination of Cipralex(escitalopram) and SeroquelXR 50 mg... recently am reducing the Cipralex (down to 5 mg at night to be continued to be reduced? taken with the SeroquelXR) and added in Prozac 20 mg in the morning. Lo and behold!!! After 26 years of struggle: Light!!! I think this combination is working for me..keeping my fingers crossed... AnnieBHappy who's in your corner!!! :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Nov 2011 • 2 answers
Updated 13 Dec 2017 • 6 answers
Updated 5 Apr 2017 • 12 answers
Updated 19 Dec 2012 • 3 answers
Updated 23 Jan 2019 • 6 answers